Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Perturbation by trace class operators


Authors: R. W. Carey and J. D. Pincus
Journal: Bull. Amer. Math. Soc. 80 (1974), 758-759
MSC (1970): Primary 47A55, 47A20
MathSciNet review: 0344919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. K. Ahiezer and I. M. Glazman, The theory of linear operators in Hilbert space, GITTL, Moscow, 1950; German transl., Akademie-Verlag, Berlin, 1954; English transl., Ungar, New York, 1961. MR 13, 358; 16, 596; 41 #9015a.
  • 2. Stanisław Saks, Theory of the integral, Second revised edition. English translation by L. C. Young. With two additional notes by Stefan Banach, Dover Publications, Inc., New York, 1964. MR 0167578 (29 #4850)
  • 3. N. Aronszajn, On a problem of Weyl in the theory of singular Sturm-Liouville equations, Amer. J. Math. 79 (1957), 597–610. MR 0088623 (19,550b)
  • 4. William F. Donoghue Jr., On the perturbation of spectra, Comm. Pure Appl. Math. 18 (1965), 559–579. MR 0190761 (32 #8171)
  • 5. R. W. Carey and J. D. Pincus, Intertwining partial isometries. II (to appear).
  • 6. R. W. Carey and J. D. Pincus, Unitary equivalence modulo the trace class for self-adjoint operators, Amer. J. Math. 98 (1976), no. 2, 481–514. MR 0420323 (54 #8337)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A55, 47A20

Retrieve articles in all journals with MSC (1970): 47A55, 47A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13590-1
PII: S 0002-9904(1974)13590-1